Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shar26

Accutane Day 8

So i'm on my second round of accutane, currently 8 days in on 60MG. Started getting dry after just 3-4 days. Think i'm just about keeping on top of it :shifty: , drinking loads of water and keep moisturized as best as possible etc. I think i was starting to go through a good patch when i started my accutane again, but this has occured for a while, i improve then break out :|. Anyhow i did seem to be improving but i think the accutane maybe kicking in, i'm getting loads of tiny hard painful pimples around my chin/cheek area, they really hurt! I'm cleaning, moisturizing and treating as always butt these are a lil new to me. Any ideas on what might help with them ? They arnt actually that inflamed or majorly noticable they are just really painful :wall:

Any input would be great, thanks :).

Share this post


Link to post
Share on other sites

Hey there - I'm also on my 2nd round of Accutane. I'm on week 2 - so day 16 for me today.

I know it sucks when you get those painful ones - I got a painful one next to my nose and one painful one on my chin and it would hurt when I would smile, lol.

They are going away now. You just have to wait them out I guess.

I'm also noticing more bumps coming out on my skin - I feel them just about all over when washing my face. I've hadn't had lots of bumps like that in years - I wonder if it's the moisturizer I'm using or if it's the medication making my skin break out more before getting better.

I know it's annoying but we need to hang in there.

Good Luck :)

Share this post


Link to post
Share on other sites

dude plo I am having the same problem but I usually never get like little bumps everywhere on my face but since accutane (im on day 11) my skin is breaking out like shit. I am not sure as well if it is the moisturizer I am using or if acctane is purging my skin. =(. gonna ask my nurse tommorow lol.

Share this post


Link to post
Share on other sites
dude plo I am having the same problem but I usually never get like little bumps everywhere on my face but since accutane (im on day 11) my skin is breaking out like shit. I am not sure as well if it is the moisturizer I am using or if acctane is purging my skin. =(. gonna ask my nurse tommorow lol.

Yeahh its nasty innit lol |: i think its just been a weird stage of the initial break out, i think i'm starting to clear slightly now, Hopefully!! cus i've been terrible lately. Good luck to you! Lets hope accutane soon starts to work its magic :D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×